# SDR QXEA2015070700367

- Difficulty date: June 28, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 16,080 hours, 17,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12, PN 85328210-112, REQUIRES REPLACEMENT.  REMOVED DRIP ANGLE, PN 85307401-16 FROM SEAT TRACK NR 12 TO FOM REF SRM 51-42-05 & SRM 51-40-15.  INSTALLED DRIP ANGLE, PN 85307401-16 ON SEAT TRACK NR 12, REF SRM 51-42-05-02.  DISPLACED WIRE BUNDLES AT 9 LOCATIONS FROM SEAT TRACK NR 12 TO FOM REF WM 20-12-10.  INSTALLED WIRE BUNDLES, 9 ON SEAT TRACK NR 12 IAW WIRING MANUAL 20-12-10, STEP 5.  DISCONNECTED A GROUND WIRE SWITCH FROM SEAT TRACK NR 12 AT BS 176 TO 290 TO FOM REF SRM 51-41-00.  INSTALLED GROUND WIRE SWITCH ON SEAT TRACK NR 12 AMM 23-35-51-400-001, FIG 402.  REMOVED SEAT TRACK NR 12, PN 85338210-112 FROM N434MK AT BS X102.5 TO X229.5, REF SRM 51-40-15, SRM 51-42-05 AND SRM 51-41-00.  INSTALLED SEAT TRACK NR 12 IAW SRM 51-40-15, 51-40-00, DWG 85328201, REV E 2013-01-19. LOCATED AND DRILLED NEW SEAT TRACK NR 12, PN 85328210-112, REF DWG 85328201, REV E 01/19/2013.  LOCATED AND DRILLED DRIP ANGLE COMMON TO SEAT TRACK NR 11 AND SEAT TRACK NR 12, REF SRM 51-40-07, REPAIR-01.  RESTORED FINISH TO DRIP TRAY ANGLE RIVETS REF SRM SEC 51-25-10.
